# SDR IXXA20250521001

- Difficulty date: May 21, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N419AZ
- Make and model: Boeing 767319
- Aircraft serial: 26913
- Aircraft time: 119,688 hours, 23,932 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 015T105919
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 TOTAL LFEC INDICATIONS FOUND WHILE PERFORMING BS 1809.5 LEFT SIDE FORWARD OUTER CHORD. THE 2 AFT FASTENERS IN AREA 1, THE AFT UPPER FASTENER IN AREA 2, AND THE OUTBOARD UPPER IN
